Research ArticleCONDENSED MATTER PHYSICS

Generalized Anderson’s theorem for superconductors derived from topological insulators

See allHide authors and affiliations

Science Advances  28 Feb 2020:
Vol. 6, no. 9, eaay6502
DOI: 10.1126/sciadv.aay6502

Article Information

vol. 6 no. 9

Online ISSN: 
History: 
  • Received for publication July 7, 2019
  • Accepted for publication December 4, 2019
  • .

Author Information

  1. Lionel Andersen1,*,
  2. Aline Ramires2,3,4,*,,
  3. Zhiwei Wang1,
  4. Thomas Lorenz1 and
  5. Yoichi Ando1,
  1. 1Physics Institute II, University of Cologne, 50937 Köln, Germany.
  2. 2Max Planck Institute for the Physics of Complex Systems, Dresden, 01187, Germany.
  3. 3ICTP-SAIFR, International Centre for Theoretical Physics–South American Institute for Fundamental Research, São Paulo, SP 01140-070, Brazil.
  4. 4Instituto de Física Teórica–Universidade Estadual Paulista, São Paulo, SP 01140-070, Brazil.
  1. Corresponding author. Email: aline.ramires{at}ictp-saifr.org (A.R.); ando{at}ph2.uni-koeln.de (Y.A.)
  • * These authors contributed equally.

Altmetric

Article usage

Article usage: February 2020 to November 2020

AbstractFullPdf
Feb 202045650139
Mar 2020118861275
Apr 202027122101
May 20202427060
Jun 20202640854
Jul 20202042047
Aug 20201839588
Sep 20201710052
Oct 20202215955
Nov 20202433370

Stay Connected to Science Advances

Navigate This Article